Reconstruction of a function from parabolic integrals with random exponential attenuation

Uteuliyevich , Uteuliev Niyetbay, Tleubergenovich , Bektemirov Ilkhom, Kamalovich , Seidullaev Abat, Romanovskiy , V. I

Innovative Multidisciplinary Journal of Applied Technology · 2026-yil

Annotatsiya

This paper considers the reconstruction of a deterministic function in a strip from independent repeated measurements on a family of parabolas. The exponential attenuation coefficient follows a known two-point distribution, and its realizations are unobserved. The averaged problem is reduced to a Volterra equation of the second kind; a representation of the solution in terms of the resolvent is obtained, and its uniqueness is proved. The exact covariance structure of the averaging error and the mean-square convergence of Tikhonov regularization are established. An estimate of the systematic error arising when the random coefficient is replaced by its mathematical expectation is derived. The theoretical relations are verified using a synthetic discrete model.

Maqola ma’lumotlari
MualliflarUteuliyevich , Uteuliev Niyetbay, Tleubergenovich , Bektemirov Ilkhom, Kamalovich , Seidullaev Abat, Romanovskiy , V. I
JurnalInnovative Multidisciplinary Journal of Applied Technology
NashriyotТДТУ Қўқон филиали
ISSN2995-486X
Nashr sanasi2026-10-27
Jild4
Son10
Betlar193-202
TilIngliz
DOI10.51699/ad53f984
Indeksga qo‘shilgan2026-10-28

Kalit so‘zlar

integral geometry, parabolic transform, random attenuation, resolvent, Tikhonov regularization

Iqtibos keltirish

APAUteuliyevich , Uteuliev Niyetbay, Tleubergenovich , Bektemirov Ilkhom, Kamalovich , Seidullaev Abat, & Romanovskiy , V. I (2026). RECONSTRUCTION OF A FUNCTION FROM PARABOLIC INTEGRALS WITH RANDOM EXPONENTIAL ATTENUATION. Innovative Multidisciplinary Journal of Applied Technology, 4(10), 193-202. https://doi.org/10.51699/ad53f984
GOST (OAK)Uteuliyevich , Uteuliev Niyetbay va b. RECONSTRUCTION OF A FUNCTION FROM PARABOLIC INTEGRALS WITH RANDOM EXPONENTIAL ATTENUATION // Innovative Multidisciplinary Journal of Applied Technology. – 2026. – T. 4, № 10. – P. 193-202. – DOI: 10.51699/ad53f984.
MLAUteuliyevich , Uteuliev Niyetbay, Tleubergenovich , Bektemirov Ilkhom, Kamalovich , Seidullaev Abat, and Romanovskiy , V. I. “RECONSTRUCTION OF A FUNCTION FROM PARABOLIC INTEGRALS WITH RANDOM EXPONENTIAL ATTENUATION.” Innovative Multidisciplinary Journal of Applied Technology, 4(10), 193-202, 2026. https://doi.org/10.51699/ad53f984
ChicagoUteuliyevich , Uteuliev Niyetbay, Tleubergenovich , Bektemirov Ilkhom, Kamalovich , Seidullaev Abat, and Romanovskiy , V. I. “RECONSTRUCTION OF A FUNCTION FROM PARABOLIC INTEGRALS WITH RANDOM EXPONENTIAL ATTENUATION.” Innovative Multidisciplinary Journal of Applied Technology, 4(10), 193-202 (2026). https://doi.org/10.51699/ad53f984
HarvardUteuliyevich , Uteuliev Niyetbay, Tleubergenovich , Bektemirov Ilkhom, Kamalovich , Seidullaev Abat, and Romanovskiy , V. I (2026) ‘RECONSTRUCTION OF A FUNCTION FROM PARABOLIC INTEGRALS WITH RANDOM EXPONENTIAL ATTENUATION’, Innovative Multidisciplinary Journal of Applied Technology, 4(10), 193-202. https://doi.org/10.51699/ad53f984
BibTeX
@article{uteuliyevichuteulievniyetbay2026,
  title = {RECONSTRUCTION OF A FUNCTION FROM PARABOLIC INTEGRALS WITH RANDOM EXPONENTIAL ATTENUATION},
  author = {Uteuliyevich , Uteuliev Niyetbay and Tleubergenovich , Bektemirov Ilkhom and Kamalovich , Seidullaev Abat and Romanovskiy , V. I},
  journal = {Innovative Multidisciplinary Journal of Applied Technology},
  year = {2026},
  volume = {4},
  number = {10},
  pages = {193-202},
  doi = {10.51699/ad53f984},
  url = {https://doi.org/10.51699/ad53f984}
}

Boshqa maqola uchun iqtibos tayyorlash

Innovative Multidisciplinary Journal of Applied Technology jurnalidan boshqa maqolalar

Innovative Multidisciplinary Journal of Applied Technology — barcha maqolalar · 2026-yil arxivi